# SDR VTZA97246

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 3425 · Integrated Flight System
- Part: Ahru
- Part number: 7003360948
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VTB/IAD - FLT 6230 - DURING CRUISE AT 2010 HOURS ON 4-21-97, MADE AN UNSCHEDULED LANDING DUE TO NR 1 AHRU FAILED IN-FLIGHT.  AIRCRAFT RETURNED TO GATE AT BTV WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED AHRU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
